Explicit equations of a fake projective plane

Lev A. Borisov, Jonghae Keum

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Fake projective planes are smooth, complex surfaces of general type with Betti numbers equal to those of the usual projective plane. They come in complex conjugate pairs and have been classified as quotients of the 2-dimensional ball by explicitly written arithmetic subgroups. In the following, we find equations of a projective model of a conjugate pair of fake projective planes by studying the geometry of the quotient of such surface by an order 7 automorphism.

Original languageEnglish (US)
Pages (from-to)1135-1162
Number of pages28
JournalDuke Mathematical Journal
Volume169
Issue number6
DOIs
StatePublished - Apr 15 2020

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Explicit equations of a fake projective plane'. Together they form a unique fingerprint.

Cite this